# SDR SWIA201231233

- Difficulty date: July 10, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N583SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120351
- Aircraft time: 27,474 hours, 37,506 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR DOESN'T RAISE WITHOUT PRESSING THE DOWN LOCK RELEASE BUTTON.  (FLT 1302)  TIGHTENED RIGHT MAIN LANDING GEAR CONNECTOR.
